Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Implementation of the Alternating Direction Method of Multipliers for Quadratic Transportation Problems on a Vector Parallel Computer
Eiki YAMAKAWAMasao FUKUSHIMA
Author information
JOURNALS FREE ACCESS

1999 Volume 12 Issue 5 Pages 313-315

Details
Article 1st page
Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top